# SDR CA100831006

- Difficulty date: August 16, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwa PW545A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DUEL ENGINE IFSD  DURING MX FLIGHT, AT 4500 FEET ALTITUDE, PILOT NOTICED LOW MOP AND SHUTDOWN THE ENGINE AND DECLARED EMERGENCY.  THE PILOT PERFORMED A TURN AROUND WHERE THEY PERFORMED AN UNEVENTFUL SINGLE ENGINE LANDING.  WHILE TAXIING, THE SECOND ENGINE MOP WENT LOW AND PILOT SHUTDOWN THE ENGINE AS WELL.
